if it could make you dizzy, shouldn't you take at bedtime?
25 May 2010
I have been on Toprol 25XL for almost a year now. I have really bad side affects. The worse has been the dizziness, head wooziness and changed vision. I went to my pharmacist and asked her what I could do to help alleviate some of these affects. She told me to take it at night before bedtime. I changed from morning to night and boy oh boy has it helped a lot! I still have some vision blurring but the wooziness and dizziness has almost completely disappeared thank goodness. Its not an easy pill to take although better then the alternative. I take the lowest dose you can get but everyone tolerates it differently. I happen to be very sensitive to it.
I hope taking it in the evening helps you. Your pharmacist can be your best friend. Ask.
- Toprol-XL Information for Consumers
- Toprol-XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toprol-XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had a pacemaker implanted for Bradycardia and Toprol for a speeding heart and palpitations. My blood pressure is up and down. I thought Toprol was ...
3 answers • 19 Nov 2009
1 answer • 22 Oct 2010
After reading about the Toprol XL side effects I don't think it is a good med. for my mother who has demension
3 answers • 8 Jun 2011
2 answers • 22 Aug 2012
0 answers • 1 Sep 2015